# SDR CA040803008

- Difficulty date: July 30, 2004
- Submitted: February 3, 2005
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 23,930 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3A
- System (JASC): 7120 · Engine Mount Section
- Part: Casting
- Part number: 44911601
- Condition: Separated
- Location: Engine Mount
- Component: Engine Mount, Barryctrls
- Component part number: 5038913315
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE WAS FOUND SAGGING.  UPON INVESTIGATION THE UPPER ENGINE MOUNT WAS FOUND BROKEN OFF.  ALL 3 MOUNTS REPLACED AND CHECKED OK NOTE THESE MOUNTS WERE INVOLVED IN A SUDDEN STOPPAGE,  243 HOURS PRIOR.
